# SDR ASAA2018091125801

- Difficulty date: August 15, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,656 hours, 12,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7823308, EMERGENCY LIGHT- OPERATIONAL CHECK. R1 DOOR EMERGENCY LIGHT EXTERNAL INOP. GROUNDED - YES. REPLACED EMERGENCY BATTERY CHARGER FUSE ON LIGHT FOR R1 DOOR EXTERIOR LIGHT AND OPS CHECKED, OPS CK GOOD IAW AMM 33-51-06-960-804.
